MathSciNet Relay Station
MathSciNet bibliographic data
MR1648471 33D67 (05A30 33D45 33D80)
Lassalle, Michel Coefficients binomiaux généralisés et polynômes de Macdonald. (French) [Generalized binomial coefficients and Macdonald coefficients] J. Funct. Anal. 158 (1998), no. 2, 289–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement